# SDR CALA2021051400660

- Difficulty date: May 14, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 106,230 hours, 10,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: M33099
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - EMER LT PWR PACK M33099 OPERATION TEST FAIL. REF NR LP 9131397. PWR PACK M33099 BATTERY REPLACED AND INSTALLATION TEST CARRIED OUT WITH NORMAL RESULT AS PER AMM 33-51-06. ADD EMP:V897810 IDT INSPECTED BY HX102640.
